

STRATEGY AND POLICY COMMITTEE 11 OCTOBER 2011

REPORT 1 (1215/52/IM)

TOWN BELT LEGISLATIVE AND POLICY FRAMEWORK REVIEW -ORAL HEARINGS

TUESDAY 11 OCTOBER 2011

Time	Name	Organisation	Submission Number	Page
9.20 am	Paul Blaschke	As an individual	128	
9.30 am	Bernard O'Shaughnessy	CAT	16	
9.40am	Sonia Calvert	Central All breeds Dog Training School	18	
9.50am	Rosamund Averton	As an individual	20	
10.00 am				
10.10am	Michael McKee	As an individual	30	
10. 20am	10 Minute Buffer			
10 .30am	Morning Tea			
10.50am	Alan Smith	The Wellington Civic Trust	32	
11.00am	Elaine Hampton	Mt Victoria Residents Association	40	
11.10am	Catherine Underwood	As an individual	46	
11.20am	Lorraine Smith	As an individual	47	
11.30am	Dr Judith Aitken	As an individual	51	
11.40am	10 Minute Buffer			
11.50am	Jonathan and Mary-Lynn Boyes	As an individual	52	

12.00pm	Wayne Mulligan	As an individual	5	
12.10pm	Dr Nessa Lynch and John Randal	Wellington Trials Alliance	57	
12.20pm	Michael Hartley	As an individual	61	
12.30pm	Lunch			

FRIDAY 14 OCTOBER 2011

Time	Name	Organisation	Submission Number	Page	
9.20 am	Judy Southworth	Mt Victoria Historical Society	90		
9.30 am	David Lee	Action for the Environment	91		
9.40am	Dean Ingoe	NZ Transport Agency	92		
9.50am	John Robinson	As an individual	96		
10.00am	Geoff Henry	Athletic Wellington	102		
10.10am					
10. 20am	10 Minute Buffer				
10 .30am	Morning Tea				
10.50am	Alana Bowman	As an individual	124		
11.00am	Victor Davie	As an individual	126		
11.10am					
11.20am	Michael Taylor	As an individual	129		
11.30am	Ellen Blake	As an individual	132		
11.40am	10 Minute Buffer				
11.50am	Tim Bollinger	As an individual	134		
12.00pm	John Bickerton	As an individual	136		
12.10pm	Bev Abbott	Wellington Botanical Society	138		
12.20pm	Boyden Evans	As an individual	125		
12.30pm	Shona McCahon	As an individual	58		
12.40	Lisa Snow	Dog Owners Group	35		
	Lunch				